Numark Hayfever Relief Cetirizine Dihydrochloride 10mg Tablets are an antihistamine which blocks the effects of histamine (naturally occuring substance in the body that is involved in allergic reactions). It effectively relieve the unpleasant symptoms and discomfort associated with allergies such as sneezing, irritated, runny and blocked up nose, itchy, red and watering eyes and skin rashes.
- 14 Tablets.
- 10mg of Cetirizine Dihydrochloride per tablet.
- Allergy Relief.
- One a Day.
Directions for Use:
- Please carefully read enclosed leaflet before use.
- For the relief of symptoms of hayfever, other allergies and chronic urticaria.
- Adults take 1 tablet daily with water.
- Children 6-12y take half a tablet twice daily.
- If you are not sure if this medication is right for you or are unsure how longer you should continue taking this medication please consult your doctor or pharmacist.
- Not suitable for children under 6 years of age.
- Do not take if you are pregnant of breast-feeding unless recommended by your doctor.
- Do not exceed that stated recommended dose.
- Do not take if you have severe kidney problems, are allergic to any of the listed ingredients.
- Consult a medical professional before use if you are taking or may take any other medication.
- Keep out of the sight and reach of children.
- Some may experience some drowsiness.
Cetirizine Dihydrochloride, Microcrystalline Cellulose, Lactose Monohydrate, Crospovidone, Anhydrous Colloidal Silica, Magnesium Stearate, Hypromellose (E464), Titanium Dioxide (E171), Polyethylene Glycol (Macrogol 400).